Translator Disclaimer
November 2018 Representations and isomorphism identities for infinitely divisible processes
Jan Rosiński
Ann. Probab. 46(6): 3229-3274 (November 2018). DOI: 10.1214/17-AOP1246

Abstract

We propose isomorphism-type identities for nonlinear functionals of general infinitely divisible processes. Such identities can be viewed as an analogy of the Cameron–Martin formula for Poissonian infinitely divisible processes but with random translations. The applicability of such tools relies on precise understanding of Lévy measures of infinitely divisible processes and their representations, which are studied here in full generality. We illustrate this approach on examples of squared Bessel processes, Feller diffusions, permanental processes, as well as Lévy processes.

Citation

Download Citation

Jan Rosiński. "Representations and isomorphism identities for infinitely divisible processes." Ann. Probab. 46 (6) 3229 - 3274, November 2018. https://doi.org/10.1214/17-AOP1246

Information

Received: 1 July 2016; Revised: 1 August 2017; Published: November 2018
First available in Project Euclid: 25 September 2018

zbMATH: 06975486
MathSciNet: MR3857855
Digital Object Identifier: 10.1214/17-AOP1246

Subjects:
Primary: 60E07, 60G15, 60G17, 60G51
Secondary: 60G60, 60G99

Rights: Copyright © 2018 Institute of Mathematical Statistics

JOURNAL ARTICLE
46 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.46 • No. 6 • November 2018
Back to Top